Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Suffering from loose motions. Taking O2, bifilac hp medication, stopped, symptoms persists. Suggestions?

I was suffering from loose motion and after doctor visit I was prescribed for the O2 medicine 1x2 for 5 days and Bifilac HP 1x2 for 10 days, I felt very good and fit for first 5 days but after 5 days when I was continuing Bifilac HP only the problem started again, I went to the doctor again and said the detail, doctor said take O2 agai for 5 more days but it is now only 2-3 days I am with the same problem , what should I do ?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  870
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You had episode of diarrhea and was advised to take ofloxacin and bifilac. Ofloxacin is an antibiotic drug and it is a broadspectrum antibiotic. When given in combination with ornidazole it covers almost all enteric bacteria. You have finished the five day course and still having episodes of loose motion. The reason behind symptoms may be-
- Some worm infection, so need to take antihelminthic drug like Albendazole is there.
- If everything come normal and symptoms may persist even them. If symptoms persist or increase in severity in presence of stress then most likely the symptoms are occurring due to Irritable Bowel Syndrome. I would advise you to please visit a psychiatrist for expert opinion.

Hope it helps you, thanks
Answered: Fri, 31 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor